# SDR GTIA2023110337580

- Difficulty date: November 1, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N935NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10108
- Aircraft time: 10,814 hours, 4,438 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

"F/A REPORTED MILD DIRTY SOCK ODOR ON DESCENT AT 7000' MSL WHEN WE TURNED ON THE ENG 1+2 ANTI ICE-PERFORMED TSM PROCEDURE 05-50-00-810-031 AND ISOLATE TO PACK NBR 1 SEE LP 3251148-ITEM 2 FOR MX ACTION. "
